Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Mobile, AL

April 25, 2015Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2015, 2:21 PM CDT for Mobile County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 2:21 PM CDT (19:21 UTC)
Expired
Apr 25, 2015, 2:45 PM CDT
In force
24 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Mobile County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:36 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1826 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WUUS54 KMOB 251921
SVRMOB
ALC097-251945-
/O.NEW.KMOB.SV.W.0029.150425T1921Z-150425T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
221 PM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MOBILE COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 245 PM CDT

* AT 221 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED NEAR GRAND
  BAY...AND MOVING EAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOBILE...              PRICHARD...            BAYOU LA BATRE...
  DOWNTOWN MOBILE...     GRAND BAY...           MIDTOWN MOBILE...
  TILLMANS CORNER...     THEODORE...            I10 AND I65...
  BELLE FONTAINE...      BROOKWOOD...           COCHRANE BRIDGE...

LAT...LON 3039 8840 3058 8841 3079 8799 3076 8802
      3070 8800 3074 8802 3067 8803 3074 8805
      3066 8803 3066 8804 3064 8806 3043 8810
      3038 8831 3038 8839
TIME...MOT...LOC 1921Z 248DEG 60KT 3047 8841 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:07 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 25, 1:07 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
107 PM CDT SAT APR 25 2015

.AVIATION...A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH
MID AND LATE AFTERNOON. MVFR/IFR CONDITIONS ARE POSSIBLE IN AND NEAR
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THE STRONG STORMS
COULD ALSO PRODUCE LARGE HAIL AND STRONG WINDS. CONDITIONS WILL
IMPROVE THIS EVENING WITH PATCHY IFR/MVFR FOG DEVELOPING LATE
TONIGHT. /13

.PREV DISCUSSION... /ISSUED 1115 AM CDT SAT APR 25 2015/

UPDATE...THE FORECAST HAS BEEN UPDATED TO REFLECT NEWLY ISSUED
SEVERE THUNDERSTORM WATCH 111 IN EFFECT FOR SOUTHEAST MISSISSIPPI
THROUGH 6 PM THIS EVENING. CURRENT SATELLITE IMAGERY INDICATED AN
INCREASING AREA OF THUNDERSTORMS OVER CENTRAL LOUISIANA MOVING
EASTWARD. DOWNSTREAM...BREAKS IN THE CLOUDS THIS MORNING HAVE ALLOWED
INSTABILITY LEVELS TO INCREASE WITH MLCAPE VALUES OF 1000-1500 J/KG
ACROSS THE AREA. IN ADDITION...DEEP LAYER SHEAR VALUES AROUND 50 KTS
AND STEEP MID LEVEL LAPSE RATES WILL FAVOR LARGE HAIL IN THE STRONGER
STORMS THIS AFTERNOON ALONG WITH DAMAGING STRAIGHT LINE WINDS. THE
TORNADO THREAT IS MINIMAL DUE TO WEAK SR HELICITY AS SFC WINDS REMAIN
SOUTHWEST. UPDATES HAVE ALREADY BEEN SENT. /13

PREV DISCUSSION... /ISSUED 630 AM CDT SAT APR 25 2015/

SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT...
WITH RAIN ONGOING...HAVE TO BE BRIEF. A PASSING UPPER SYSTEM WILL
BRING RAIN TODAY. WITH UPPER SUPPORT AND PRETTY GOOD WIND
SHEAR...SOME MAY BECOME SEVERE...ESPECIALLY OVER AREAS ALONG AND
NORTH OF HIGHWAY 84 THIS MORN. AS THE DAY PROGRESSES...AND THIS ROUND
OF RAIN ENDS...HEATING IS EXPECTED TO OCCUR...UPPING THE INSTABILITY
AVAILABLE AND CREATING A SECOND CHANCE OF RAIN TODAY. WITH BACKING OF
THE LOW LEVELS WINDS TO SOUTHWEST...WIND SHEAR WILL DECREASE...BUT
THE RISK OF STRONG TO SEVERE REMAINS FOR THIS AFTERNOON INTO THE
EVENING HOURS.

FOR SUNDAY THROUGH SUNDAY NIGHT...A LOBE OF ENERGY SWINGS SOUTH
AROUND THE WEST SIDE OF AN UPPER SYSTEM MEANDERING AROUND OFF THE NEW
ENGLAND COAST...DRIVING A SURFACE FRONT TOWARDS THE FA SUNDAY...AND
TO THE COAST BY MONDAY MORN. WITH UPPER RIDGING OVER THE MISS RIVER
VALLEY AS AN UPPER LOW MOVES EAST OVER THE SOUTHERN ROCKIES...PUSHING
AGAINST THE AFOREMENTIONED UPPER SYSTEM OFF THE NEW ENGLAND COAST.
THE RESULT FOR SUNDAY IS TEMPS WELL ABOVE SEASONAL...WITH SOME AREAS
SEEING THE FIRST 90S OF THE YEAR. SUNDAY NIGHT...A WEAK FRONT MOVES
ACROSS THE FA TO NEAR THE COAST...MEETING A TRAILING FRONT LEFT BY
TODAY'S SYSTEM. THIS WEAK FRONT DOES HELP TO COOL THE NORTHERN HALF
OF THE FA....BUT OVERNIGHT TEMPS REMAIN ABOVE SEASONAL.

MONDAY...THE SOUTHWESTERN SYSTEM MOVES OVER THE SOUTHERN PLAINS...AND
WITH A SURFACE LOW TRYING TO ORGANIZE OFF THE TX COAST...
SOUTHEASTERLY FLOW OVER THE GULF BEGINS TO STRENGHTEN THE SURFACE
BOUNDARY ALONG THE NORTHERN GULF COAST. AFTER A SHORT DRY SPELL...AN
INCREASE IN CLOUD COVER WILL HELP TO LIMIT HEATING AND KEEP DAYTIME
HIGHS CLOSER TO SEASONAL...ESPECIALLY OVER WESTERN PORTIONS OF THE
FA...ALONG WITH BRINGING THE NEXT CHANCE OF RAIN BACK TO THE AREA.

LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH WEDNESDAY...THE
UPPER SYSTEM OVER THE PLAINS MOVES EAST...OPENING AS MORE ENERGY
DIVES SOUTH OVER THE NORTHEASTERN CONUS. A SURFACE LOW ORGANIZES
MONDAY NIGHT OFF THE TX COAST AND MOVES EAST...SOUTH OF THE NORTHERN
GULF COAST WITH THIS SET OF GUIDANCE. WITH THE SLOW EASTWARD MOVEMENT
OF THE UPPER DYNAMICS...AN EXTENDED PERIOD OF RAIN IS EXPECTED.
RUNNING FROM LATE MONDAY THROUGH WEDNESDAY...THIS WILL HELP TO LIMIT
THE DIURNAL TEMP RANGE AND KEEP DAYTIME HIGHS WELL BELOW SEASONAL AND
OVERNIGHT LOWS AROUND SEASONAL FOR THIS SECTIONS OF THE FORECAST.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE
DIVERGES. THE ECMWF TAKES THE FORMER SOUTHWESTERN CONUS ENERGY AND
THE ENERGY DIVING SOUTH OVER THE EASTERN CONUS...MERGES THEM AND
ORGANIZES ANOTHER UPPER LOW OVER THE CAROLINAS AND TAKES IT EAST
OVER THE OPEN ATLANTIC. THE RESULT FOR THE FA IS STRONGER...COOLER
NORTHERLY AIR MOVE OVER THE FA. THE GFS IS ADVERTISING A PIECE OF
THE UPPER ENERGY BREAKING OFF AND FORMING AN UPPER LOW OVER THE
SOUTHERN PLAINS...WEAKENING THE NORTHERLY PUSH. BOTH ARE ADVERTISING
TEMPS DROPPING BELOW SEASONAL LEVELS. THE GFS ENSEMBLE MEAN IS ON THE
HIGHER SIDE OF GROUP...SO WENT IN THE MIDDLE...WITH NUMBERS CLOSE TO
THE OPERATIONAL GFS. 50S RETURN TO THE OVERNIGHT TEMPS AND DAYTIME
HIGHS IN THE 70S EXPECTED.

FRIDAY THROUGH SATURDAY...THE DIFFERENCES CONTINUE...WITH THE ECMWF
ADVERTISING A COOL...POST SYSTEM SURFACE HIGH MOVING EAST OVER THE
SOUTHEASTERN CONUS AND THE GFS ADVERTISING THE UPPER LOW THAT
ORGANIZED OVER THE PLAINS MOVES OVER THE FA. FORTUNATELY...BOTH ARE
ADVERTISING TEMPS AROUND OR A BIT BELOW SEASONAL...WITH RAIN NOT
EXPECTED.

MARINE...A MODERATE SOUTHEASTERLY FLOW WILL TURN SOUTHWESTERLY
TODAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE COASTAL WATERS. A
MODERATE SOUTHWESTERLY FLOW WILL THEN PERSIST THROUGH SATURDAY NIGHT
BEFORE BECOMING LIGHT SUNDAY. WINDS TURN SOUTHEASTERLY MONDAY AS
ANOTHER FRONTAL SYSTEM APPROACHES THE AREA. A MODERATE NORTHWESTERLY
FLOW THEN DEVELOPS TUESDAY NIGHT IN THE WAKE OF A COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  89  67  83  63 /  10  10  05  20  40
PENSACOLA   72  87  70  83  66 /  20  10  05  20  30
DESTIN      74  82  70  81  64 /  20  20  10  20  30
EVERGREEN   68  89  62  83  57 /  10  10  05  10  30
WAYNESBORO  67  90  64  80  61 /  10  05  05  20  30
CAMDEN      68  89  61  80  59 /  10  05  05  10  20
CRESTVIEW   70  90  65  86  63 /  20  10  05  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 25, 10:45 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1045 AM CDT SAT APR 25 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1045 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE AREA FROM THE WEST THIS
AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME STRONG OR SEVERE
WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UPPER SYSTEM WILL MEANDER EAST ACROSS THE AREA LATE MONDAY
THROUGH WEDNESDAY...BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS.
A STORM OR TWO MAY BECOME STRONG TO SEVERE LATE MONDAY THROUGH
TUESDAY AHEAD OF THE SYSTEM...BUT ORGANIZED SEVERE ACTIVITY IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS REQUESTED FOR
THIS AFTERNOON.

GMZ630>635-650-655-670-675-261200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1045 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON AND ACROSS
THE MARINE AREA. SOME OF THE THUNDERSTORMS MAY BE STRONG OR
SEVERE WITH GUSTY WINDS AND LARGE HAIL THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 25, 8:51 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
851 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     TSTM WND DMG     3 NNW BREWTON           31.15N 87.08W
04/25/2015                   ESCAMBIA           AL   BROADCAST MEDIA

            12-15 INCH DIAMETER TREE UPROOTED OFF MISTY LANE NEAR
            BREWTON. TIME ESTIMATED FROM RADAR.

&&

RROGERS
Local storm report, Apr 25, 11:19 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1119 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     SSE CAMPTON             30.87N 86.52W
04/25/2015                   OKALOOSA           FL   FIRE DEPT/RESCUE

            LARGE DIAMETER TREE WAS UPROOTED AND CAUSED MINOR DAMAGE
            TO A HOUSE.

&&

RROGERS
Special weather statement, Apr 25, 2:13 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT SAT APR 25 2015

MSZ079-252015-
GEORGE MS-
213 PM CDT SAT APR 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GEORGE COUNTY UNTIL
315 PM CDT...

AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST
OF WADE...OR 15 MILES SOUTHWEST OF LUCEDALE...MOVING EAST AT 80 MPH.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE...            CENTRAL...             WARD...
EVANSTON...            RUBLE...               GIBSON LANDING...
VAUGHN...              SHIPMAN...             BARTON...
DEAN LANDING...        MOVELLA...             WATERS LANDING...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

LAT...LON 3098 8843 3075 8843 3073 8848 3074 8886
      3079 8889 3080 8888
TIME...MOT...LOC 1912Z 248DEG 69KT 3075 8876
Local storm report, Apr 25, 2:21 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
221 PM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     2 N DEER PARK           31.24N 88.31W
04/25/2015                   WASHINGTON         AL   EMERGENCY MNGR

            LARGE TREE DOWN ACROSS HWY 45 NORTH OF DEER PARK. TIME
            ESTIMATED FROM RADAR.

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:23 AM CDTSpecial Weather StatementMOBChoctaw37 min
Apr 25, 4:27 AM CDTSpecial Weather StatementMOBMobile33 min
Apr 25, 4:35 AM CDTSevere Thunderstorm WarningMOBMobile40 min
Apr 25, 4:59 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile32 min
Apr 25, 5:17 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia43 min
Apr 25, 5:41 AM CDTTornado WarningMOBEscambia34 min
Apr 25, 5:54 AM CDTTornado WarningMOBCovington, Escambia36 min
Apr 25, 6:14 AM CDTSpecial Weather StatementMOBButler, Crenshaw61 min
Apr 25, 6:21 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia39 min
Apr 25, 7:09 AM CDTSpecial Marine WarningMOB36 min
Apr 25, 7:15 AM CDTSpecial Weather StatementMOBButler, Conecuh, Crenshaw60 min
Apr 25, 1:28 PM CDTSevere Thunderstorm WarningMOBWashington62 min
Apr 25, 2:30 PM CDTSpecial Weather StatementMOBMonroe60 min
Apr 25, 2:47 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
Apr 25, 2:48 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Monroe27 min
Apr 25, 3:09 PM CDTSpecial Marine WarningMOB51 min
Apr 25, 3:26 PM CDTSevere Thunderstorm WarningMOBBaldwin64 min
Apr 25, 3:37 PM CDTSpecial Weather StatementMOBConecuh, Covington, Escambia53 min
Apr 25, 3:48 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia57 min
Apr 25, 4:06 PM CDTSpecial Marine WarningMOB84 min
Apr 25, 4:18 PM CDTSpecial Marine WarningMOB87 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw24 min
Apr 25, 5:36 PM CDTSpecial Marine WarningMOB39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.